Admissible symmetry increasing bifurcations

M. Dellnitz, C. Heinrich, Nonlinearity (1995) 1039–1066.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Nonlinearity
Page
1039-1066
LibreCat-ID

Cite this

Dellnitz M, Heinrich C. Admissible symmetry increasing bifurcations. Nonlinearity. 1995:1039-1066. doi:10.1088/0951-7715/8/6/009
Dellnitz, M., & Heinrich, C. (1995). Admissible symmetry increasing bifurcations. Nonlinearity, 1039–1066. https://doi.org/10.1088/0951-7715/8/6/009
@article{Dellnitz_Heinrich_1995, title={Admissible symmetry increasing bifurcations}, DOI={10.1088/0951-7715/8/6/009}, journal={Nonlinearity}, author={Dellnitz, M and Heinrich, C}, year={1995}, pages={1039–1066} }
Dellnitz, M, and C Heinrich. “Admissible Symmetry Increasing Bifurcations.” Nonlinearity, 1995, 1039–66. https://doi.org/10.1088/0951-7715/8/6/009.
M. Dellnitz and C. Heinrich, “Admissible symmetry increasing bifurcations,” Nonlinearity, pp. 1039–1066, 1995.
Dellnitz, M., and C. Heinrich. “Admissible Symmetry Increasing Bifurcations.” Nonlinearity, 1995, pp. 1039–66, doi:10.1088/0951-7715/8/6/009.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar